U.S. doctors online nowAsk doctors free
San Antonio, TX
A 30-year-old female asked:

I have h pylori and i just got done with 10 days of antibiotics. my menstrual cycle is 4 days late...could this delay my period?

1 doctor answer1 doctor weighed in
Dr. Robert Varady
Specializes in Family Medicine
Possible but...: It's possible. I don't mean to worry you, but the antibiotics you took could interfere with the functioning of birth control pills, if you were taking them. If you don't get your period in the next week or so, I would check a pregnancy test, (if you've been sexually active)

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.